# SDR C2XA04SH187

- Difficulty date: March 27, 2004
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 4,294 hours, 3,370 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001409
- Part serial: NC1222
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NR 2 ENGINE INTAKE UPPER COWLING GUIDE PIN HOLE WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5410-01067.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
